# SDR ASAA2020010631785

- Difficulty date: January 2, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 51,780 hours, 15,114 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN WX OR WX+T BUTTON SELECTED "WXR FAIL" APPEARS BOTH CAPT AND FO SIDE. GROUNDED - YES. CYCLED C/B FOR WXR PER B737-800 AMM 20-60-05. PERFORMED BITE CHECK OF WXR PER B737-800 FIM 34-43 TASK 801. OPS CHECK NORMAL.
